Fitness and Beauty Tips Make you fit and beautiful

13Mar/12Off

Side effects of hormonal contraceptives

hormonal contraceptivesCurrently there are lots of ways to not get pregnant. Many of them are hormonal contraceptives, through the provision of certain hormones; inhibit ovulation in women, thus preventing the conception of an unwanted pregnancy. These include the contraceptive pill, patch, ring and injectables. While most of these methods are really effective (over 90%) also have a downside: the so-called side effects.





Let's look at some of the side effects of hormonal contraceptives presented in the journal Health. Symptoms are quite common and should not worry too. However, it is good to know them to be aware and, when in doubt, consult your doctor.

Effects of hormonal contraceptives

Headaches and tension in the breasts

Just a woman starts taking birth control pills may experience symptoms such as headaches, dizziness and tension in the breasts. Do you matter? Well just have to be patient, as these complaints go away in time, when your body adjusts to the hormones in the pill. According to Hilda Hutcherson, MD and professor at Columbia University in New York, if these symptoms persist, a good idea to switch brands.

Sickness

This is a very common symptom of several contraceptive treatments that usually disappears in a couple of months. For those suffering from nausea pills consumed the recommendation is to take them with meals, and those who use the contraceptive patch or ring and continue with dizziness, it is best to change their method.

Intermenstrual bleeding

This is one of the contraceptive side effects of most concern to women, as it is unexpected bleeding, ie, when the period has not yet begun. One way to prevent it is to take the pill every day, always at the same time, though, of course, when in doubt it is best to consult a gynecologist. In many cases, you can also use an anti-inflammatory like ibuprofen or add a little of the hormone estrogen.

Decreased libido

Have you noticed a loss in sex drive? Have you fallen intimate encounters with your partner? Well, quiet, nothing happens serious background; perhaps the contraceptive method you are using is not right for you. If you notice a decrease in libido, you can try one more pill androgen index, which makes it rise again.

Mood

Women are experts in moving from one mood to another due to hormonal changes. However, if you feel more "disturbed" than usual, the best option is to use a hormonal contraceptive, because according to Dr. Hutcherson change from one method to another hormonal contraceptive hormone maintains the same problem. If for any reason, you want to continue with the pill, you may prescribe an antidepressant to counter fluctuations in mood.

You might also like

Problem with birth control pills
Recent research showed that there are birth control pills Qualitest Pharmaceuticals company who have...
Polycystic ovary syndrome
It is one of the evils that affect women of childbearing age and which results in hormonal changes, insulin,...
Diet for hormonal imbalance
Hormones are chemical substances used by the body to regulate their physical processes. Whether hormones...
Menopausal symptoms in women
The arrival of menopause signals the end of fertility in women. Obviously, this is not a disease but...
Digital Products